RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2007, Volume 27, Pages 15–29 (Mi ljm36)  

Lower bounds for summability matrices on weighted sequence spaces

D. Foroutanniaa, R. Lashkaripour

a University of Sistan & Baluchestan

Abstract: The purpose of this paper is finding a lower bound for summability matrix operators on sequence spaces $l_p(w)$ and Lorentz sequence spaces $d(w,p)$ and also the sequence space $e(w,\infty)$. Also, this study is an extension of some works of Bennett.

Full text: PDF file (130 kB)
References: PDF file   HTML file

Bibliographic databases:
Submitted by: О. Е. Тихонов
Received: 21.03.2007
Language:

Citation: D. Foroutannia, R. Lashkaripour, “Lower bounds for summability matrices on weighted sequence spaces”, Lobachevskii J. Math., 27 (2007), 15–29

Citation in format AMSBIB
\Bibitem{ForLas07}
\by D.~Foroutannia, R.~Lashkaripour
\paper Lower bounds for summability matrices on weighted sequence spaces
\jour Lobachevskii J. Math.
\yr 2007
\vol 27
\pages 15--29
\mathnet{http://mi.mathnet.ru/ljm36}
\zmath{https://zbmath.org/?q=an:1158.47021}


Linking options:
  • http://mi.mathnet.ru/eng/ljm36
  • http://mi.mathnet.ru/eng/ljm/v27/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:671
    Full text:165
    References:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020